MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA; TRACHEOSTOMY TUBES

SMITHS MEDICAL ASD, INC. BIVONA; TRACHEOSTOMY TUBES
Model Number 67PFPS60
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other text: g3: report source: no information was provided and is unknown.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).Visual and functional testing was performed.Two samples were received in used conditions, without original packaging and with its certificate of safe handling.When the sample was inflated with air, the cuff only inflated one side, the pilot balloon was manipulated, and the cuff inflated.After the whole cuff inflated, it was deflated and inflated 4 times, all the time the cuff inflated completely and symmetrically, based on analysis the complaint is not confirmed.The root cause was not determined as the function sample passed functional testing.
 
Event or Problem Description
It was reported that the cuffs did not inflate.The customer reported they are defective.There were no reports of patient harm or impact associated with the reported event.

Brand Name
BIVONA
Common Device Name
TRACHEOSTOMY TUBES
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16861401
Report Number3012307300-2023-04974
Device Sequence Number12127608
Product Code JOH
UDI-Device Identifier10351688518583
UDI-Public10351688518583
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number67PFPS60
Device Catalogue Number67PFPS60
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/23/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2023
Initial Report FDA Received Date05/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown